Malaysian Journal of Mathematical Sciences, January 2019, Vol. 13, No. 1

Published: 31/01/2019


K?l?Áman, A. and Saleh, W.

  



Johnpillai, A. G., Khalique, C. M., and Mahomed, F. M.

  



Ibrahim, S. N. I. and Ng, T. W.

  



Hannache, A., Laouar, A., and Sissaoui, H.

  



Tukhtasinov, M., Mustapokulov, K., and Ibragimov, G.

  



Nasiri, P. and Ebrahimi, F.

  



Abd Aziz, N. A., Rad, N. J., Kamarulhaili, H., and Hasni, R.

  



Olatunji, S. O. and Dutta, H.

  




Indexing



















SCImago Journal & Country Rank

Flag Counter